See Alike in...

Alike App

Browser

MandyFay1250

700d

Does anyone just feel there emotions just got so eratical and go manic and feel so bad after ? and you feel so stopid for something so small but your did.and barley understand why you do what you do ?

    • Mrs.Brooks

      699d

      I feel this way sometimes, too. I find that for me, it means I need to rest. Now, I'm no fan of resting, but I do like to play puzzle games on my phone. It's fun and distracting, so before you know it, you feel more grounded and more able to work through emotions. Hope this helps 🤍

      • MandyFay1250

        699d

        @Mrs.Brooks well thank you so much that did very much ❤️

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion